# SDR CA111206003

- Difficulty date: December 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 65,384 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 32507010
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A BURNING ODOR IN THE CABIN IN THE AREA OF ROWS 14-17. THE EMERGENCY LIGHTS IN ROWS 14-17 ILLUMINATED BY THEMSELVES AND WERE UNABLE TO BE SHUTOFF, ALSO, OF A CHLORINE ODOR IN THE AFT CABIN.  R & R BALLAST IAW AMM 33-21-11, PB 401. OPS CHECKS SERVICEABLE AT THIS TIME, PN 3250-70-10.
